# SDR HEEA079717

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 7,300 hours
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077V
- Condition: Intermittent
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY CONTACTOR INTERMITTENTLY STICKS OPEN.
